Items by Burton, Geoffrey
|Up a level|
Buffoni, B. and Burton, G. R., 2013. Forthcoming. On the stability of travelling waves with vorticity obtained by minimization. NoDEA-Nonlinear Differential Equations and Applications
Burton, G. R. and Toland, J. F., 2011. Surface waves on steady perfect-fluid flows with vorticity. Communications on Pure and Applied Mathematics, 64 (7), pp. 975-1007.
Burton, G. R., 2005. Global nonlinear stability for steady ideal fluid flow in bounded planar domains. Archive for Rational Mechanics and Analysis, 176 (2), pp. 149-163.
Burton, G. R., 2005. Isoperimetric properties of Lamb's circular vortex-pair. Journal of Mathematical Fluid Mechanics, 7, S68-S80.
Burton, G. R. and Preciso, L., 2004. Existence and isoperimetric characterization of steady spherical vortex rings in a uniform flow in R-N. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 134, pp. 449-476.
Burton, G. R., 2003. Contracting the maximal points of an ordered convex set. Journal of Convex Analysis, 10 (1), pp. 255-264.
Burton, G. R. and Douglas, R. J., 2003. Uniqueness of the polar factorisation and projection of a vector-valued mapping. Annales De L Institut Henri Poincare: Analyse Non Linéaire, 20 (3), pp. 405-418.
Badiani, T. V. and Burton, G. R., 2001. Vortex rings in R-3 and rearrangements. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 457 (2009), pp. 1115-1135.